Steve Jackson. A new proof of the strong partition relation on ω1. Transactions of the American Mathematical Society, vol. 320 , pp. 737–745. - Steve Jackson. Admissible Suslin cardinals in L. The journal of symbolic logic, vol. 56 , pp. 260–275. - Steve Jackson. A computation of. Memoirs of the American Mathematical Society, no. 670. American Mathematical Society, Providence 1999, viii + 94 pp [Book Review]

Bulletin of Symbolic Logic 8 (4):546-548 (2002)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 74,594

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Strong Partition Relation on Ω1 Revisited.Steve Jackson & Russell May - 2004 - Mathematical Logic Quarterly 50 (1):33-40.
Admissible Suslin Cardinals in L(R).Steve Jackson - 1991 - Journal of Symbolic Logic 56 (1):260 - 275.


Added to PP

45 (#257,738)

6 months
1 (#418,924)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references